I am a 44 year old woman, in general good health. I recently began a diet and exercise program in February 2006. Since that time, I have lost close to 70 pounds. I have 40 pounds left to go. I have High Blood Pressure, for which I take Hydrochlorothiazide 25mg. A few changes have occured in my body in the last 2 months. They are listed here.
1) In between my periods, I have a brown discharge, enough to have to wear a pad to protect my clothing. This month, the discharge is more of a purple thick string.
2) I woke up with red spots on my body last Saturday. Most are confined to my inner thighs and calfs, although they are also on my arms, neck, back, chest, stomach. The itching is intense! The spots are raised and red. They have a clear type fluid inside, and when they open, they scab over.
3) Bruises. I can count on my legs as having at least 30 or more bruises EACH leg where the spots are. My daughter believes it is because I am scratching so hard I am bruising myself, as they do look to be the size of finger tips.
I went to the Urgent care twice this week. The first doctor said it was an allergic reaction, gave me a shot of cortizone and sent me home with two prescriptions for itch and predniszone. (spelling)
The shot worked for two days, then I got a sore throat and run down feeling with a low grade temp. I went back, and the second doctor told me it was a viral rash. I tested negative for strep. He said it will run its course. I have a home daycare and the week before an infant had roseola.
Do any of these symptoms sound like anything more than I am told it is? If I am just overreacting, tell me. Thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?